RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 5, Pages 885–899 (Mi de3389)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. IV

M. I. Matiichuk

Chernovtsy State University

Full text: PDF file (1195 kB)

Bibliographic databases:
UDC: 517.946
Received: 19.04.1976

Citation: M. I. Matiichuk, “Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. IV”, Differ. Uravn., 14:5 (1978), 885–899

Citation in format AMSBIB
\Bibitem{Mat78}
\by M.~I.~Matiichuk
\paper Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems.~IV
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 5
\pages 885--899
\mathnet{http://mi.mathnet.ru/de3389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=498277}
\zmath{https://zbmath.org/?q=an:0404.35051}


Linking options:
  • http://mi.mathnet.ru/eng/de3389
  • http://mi.mathnet.ru/eng/de/v14/i5/p885

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
  • Number of views:
    This page:63
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020